# SDR DALA2022021500983

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 87,642 hours, 40,404 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 LT WING OB FLAP DENT IN UPPER SURFACE. CORRECTIVE ACTION: REPAIRED PER ERA 597124-14 REV ORIGINAL. OK FOR SERVICE. (2120736)
